# SDR SIMA202004098004

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 40,025 hours, 34,887 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABNORMALLY DIFFICULT TO SET THE PARKING BRAKE. A LOT OF FORCE REQUIRED TO LOCK IN.-C/A-LUBRICATED EMER/PARK BRAKE HANDLE AND PERFOMED OPS CHECK IAW AMM 32-44-11 SUBTASK 720-002-A STEPS (2) THROUGH (5). OPS CHECK GOOD AT THIS TIME.
